MathSciNet Relay Station
MathSciNet bibliographic data
MR2199383 35J55 (35B25 35J50 35J60 35Q55 47J30)
Alves, Claudianor O.; Soares, Sérgio H. M. Existence and concentration of positive solutions for a class of gradient systems. NoDEA Nonlinear Differential Equations Appl. 12 (2005), no. 4, 437–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement